# SDR SWAA011419

- Difficulty date: May 12, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 4,949 hours, 3,017 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Rod
- Part number: 6545166
- Condition: Worn
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11052-55, RT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED OUTBOARD ELEVATOR TAB CONTROL ROD PER MM.
